# SDR LR7A9945

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: 34319321
- Condition: Damaged
- Location: Bs 792 & 814
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO OFF LOADING AT PATP, WINCH CABLE BROKE AND CARGO SHIFTED RESULTING IN IMPACT DAMAGE TO RT STRUTS AT FS 792 AND 814.  FERRIED UNPRESSURIZED WITH NO CARGO ABOARD TO ANC.  REPLACED FS 792 AND 814 STRUTS PER SRM 51-10, PG 4.
